# SDR JJBA20180508002

- Difficulty date: May 8, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 29,996 hours, 18,922 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564106001
- Condition: Corroded
- Location: Frm 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK,  CORROSION WAS FOUND AT FRAME 65 CARGO DOOR CUTOUT, LOWER SIDE.
